Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Using vyvanse, high pulse rate, low blood pressure. Side effects of medication?

Hi, I have been on 30 mg vyvanse for about a week and noticed (using oxygen meter)(that I keep for my daughter) that my heart rate goes between 130-145 I m 36 female 5 foot my normal rate is 90 it s always been high I thought but no doctor has ever commented about it my Bloodpressure is always good 94/67 should I be concerned it helps me a lot I have just been reading about what is considered too high for you bp so it s ads me nervous but I haven t had any chest pains or anything like that oh in the evening in and morning it will be normal I the 80s or 90s
Asked On : Thu, 1 Nov 2012
Answers:  2 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
hi allyson,

thanks for your query,

vyvanse (lisdexamfetamine) drug has got lots of side effects..any drug will produce side effects for that matter..nothing to worry.. your blood pressure is slightly under low range..your heart rate may increase because of low blood pressure also..moreover vyvanse drug itself has got side effects of producing uneven or high heart beats...if your heart beat is always in higher range better consult your physician...i given below certain important side effects of is categorised into severe and less severe side effects..

severe side effects:::
Get emergency medical help if you have any of these signs of an allergic reaction to Vyvanse: gives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have a serious side effect such as:

fast, pounding, or uneven heartbeats;

decreased blood pressure (feeling light-headed, fainting);

tremor, restlessness, hallucinations, unusual behavior, or motor tics (muscle twitches); or

dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, confusion, chest pain, shortness of breath, seizure).

Less serious Vyvanse side effects may include:

loss of appetite, weight loss;

sleep problems (insomnia);

nausea, vomiting, stomach pain;

feeling irritable;

mild skin rash; or

dry mouth or an unpleasant taste in your mouth.

thank you,

wish u for good health,

Answered: Fri, 2 Nov 2012
I find this answer helpful
General & Family Physician Dr. Stephen Christensen's  Response
Vyvanse is an amphetamine-like drug. One of its principal side effects is tachycardia (rapid heart rate). I suspect your medication is the cause of your rapid heart beat, but there are other possible causes. I suggest you talk to the physician who prescribed the Vyvanse to see if further investigation or a change of medication is in order.
Good luck!
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor